Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2018, 5:38 PM EDT for 4 counties in Georgia. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 22, 2018, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Forsyth County, GA, Hall County, GA, Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:41 PM EDT | TSTM WND DMG | 1 W Silver City, GA | A TREE WAS BLOWN DOWN ON A.T. MOORE RD AT KELLY BRIDGE RD. |
| Jun 22, 5:50 PM EDT | TSTM WND DMG | 1 E Lumpkin, GA | A TREE WAS BLOWN DOWN ON CLAYTON WALLACE RD. |
| Jun 22, 5:50 PM EDT | TSTM WND DMG | 1 Ese Dougherty, GA | A TREE WAS BLOWN DOWN ON BRIGHTS WAY AT HIGHWAY 53. |
| Jun 22, 5:50 PM EDT | TSTM WND DMG | Lumpkin, GA | A TREE WAS BLOWN DOWN ON SWEETGUM DRIVE. |
| Jun 22, 5:50 PM EDT | TSTM WND DMG | Lumpkin, GA | POWER LINES WERE DOWNED ON HIGHWAY 53 JUST EAST OF GA-400. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
702
WUUS52 KFFC 222138
SVRFFC
GAC085-117-139-187-222215-
/O.NEW.KFFC.SV.W.0145.180622T2138Z-180622T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT FRI JUN 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Forsyth County in north central Georgia...
Southern Lumpkin County in north central Georgia...
Dawson County in north central Georgia...
Northwestern Hall County in north central Georgia...
* Until 615 PM EDT.
* At 537 PM EDT, a severe thunderstorm was located over Matt, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Cumming, Dahlonega, Dawsonville, Dougherty, Coal
Mountain, Hightower, Juno, Matt, Silver City, Chestatee,
Murrayville, Hollis Lathem Reservoir, Auraria, Garland, Nimblewill,
War Hill Park and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3456 8388 3437 8381 3417 8414 3426 8426
3438 8426 3458 8413
TIME...MOT...LOC 2137Z 224DEG 31KT 3430 8415
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
687
WWUS52 KFFC 222156
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
556 PM EDT FRI JUN 22 2018
GAC117-222205-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Forsyth GA-
556 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FORSYTH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, therefore, the warning has been cancelled for
northern Forsyth County.
LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
3429 8394 3431 8395 3433 8395 3433 8396
3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2155Z 224DEG 31KT 3441 8402
$$
GAC085-139-187-222215-
/O.CON.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Lumpkin GA-Dawson GA-Hall GA-
556 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN LUMPKIN...DAWSON AND NORTHWESTERN HALL COUNTIES...
At 555 PM EDT, a severe thunderstorm was located near Dawsonville,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Dahlonega, Dawsonville, Dougherty, Juno, Murrayville,
Hollis Lathem Reservoir, Auraria, Garland, Nimblewill, War Hill Park,
McKee and Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
3429 8394 3431 8395 3433 8395 3433 8396
3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2155Z 224DEG 31KT 3441 8402
HAIL...0.75IN
WIND...60MPH
$$488
WWUS52 KFFC 222211
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
611 PM EDT FRI JUN 22 2018
GAC085-139-187-222220-
/O.EXP.KFFC.SV.W.0145.000000T0000Z-180622T2215Z/
Lumpkin GA-Dawson GA-Hall GA-
611 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LUMPKIN...DAWSON AND
NORTHWESTERN HALL COUNTIES WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning is weakening below severe
limits and exiting the warned area. Therefore, the warning will be
allowed to expire. However gusty winds are still possible with this
thunderstorm.
LAT...LON 3456 8388 3437 8381 3430 8393 3430 8394
3429 8394 3431 8395 3433 8395 3433 8396
3434 8426 3438 8426 3458 8413
TIME...MOT...LOC 2210Z 224DEG 31KT 3449 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:29 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 22, 3:29 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Fri Jun 22 2018 .SHORT TERM /Tonight through Saturday Night/... The closed upper low over the OH Valley will drift slowly northeast into the Great Lakes area on Saturday and weaken. North and central GA will remain in a broad trough through tonight...with the upper flow becoming more zonal on Saturday. Weak impulses will persist and rotate around the trough. The air mass will continue to destabilize and showers and thunderstorms will continue to develop and move across the area through this evening. The convection today and tomorrow will be enhanced by diurnal heating but expect some storms to linger overnight...mainly north and west. Moderate instability this afternoon should support a few strong to severe storms with damaging wind and hail possible. Otherwise not as hot mainly north and west due to more clouds...but much of central GA will still reach into the low and mid 90s with overall fewer clouds and lower chances for thunderstorms. Heat index values will remain below advisory criteria tomorrow. 41 .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Not much change in the over all pattern for the next 7 days. North and Central GA stays in West to northwesterly upper level flow through the middle of next week. This will allow waves and moisture to continue to move across the area keeping the Southeastern U.S. convectively active through the period. Still expecting mainly diurnally driven storms each day as instabilities peak everyday between 18z-00z across the CWA. The airmass is also expected to stay fairly moist with PWs in the 1.5 to 1.9 inch range through day 7 as well. Temperatures remain warm through the weekend and into next week. With dewpoints in the 70s and above normal temperatures, heat index values will creep into the lower 100s almost every day, especially over portions of central and eastern Georgia. Although we are not anticipating having to issue any heat advisories...those spending prolonged periods outdoors should take frequent breaks and drink plenty of water. 01 && .AVIATION... 18Z Update... Ceilings should be vfr this afternoon...ranging from BKN040-050 and then scattering this evening. Also looking for patchy layers of mid and high clouds. Expect some mvfr and possibly ifr ceilings to form toward sunrise and then gradually lift during Saturday morning. Showers will again develop this afternoon and evening and have continued with a tempo to all taf sites. A few storms could become severe mainly KATL to KAHN and north. Winds will remain on the west side. Saturday will be similar to today with mainly a diurnal thunderstorm pattern. //ATL Confidence...18Z Update... Medium on ceilings trends after 00z. Medium to high on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 72 94 / 60 50 10 20 Atlanta 72 90 74 92 / 60 50 20 20 Blairsville 64 83 67 86 / 60 50 30 40 Cartersville 70 87 72 92 / 60 60 20 30 Columbus 75 93 75 94 / 60 50 10 10 Gainesville 70 86 72 90 / 60 50 20 30 Macon 74 93 74 96 / 60 50 10 20 Rome 69 87 72 92 / 60 60 20 30 Peachtree City 72 91 73 93 / 60 50 10 20 Vidalia 75 94 76 97 / 50 30 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jun 22, 9:00 AM EDT, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 900 AM EDT Fri Jun 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 900 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon into tonight. Some storms will be severe, most so north and west of Atlanta. The main hazards will be damaging winds, frequent lightning, and isolated flooding from heavy rainfall. An isolated tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... There is a chance of thunderstorms everyday for the next week, mainly during the afternoon and evening hours. A few storms could be strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 22, 4:49 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT FRI JUN 22 2018
GAZ005-006-008-222130-
Union GA-Murray GA-Fannin GA-
449 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 530 PM EDT...
At 449 PM EDT...a strong thunderstorm was over Cisco, or 13 miles
north of Chatsworth...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Blue Ridge, Morganton, Crandall, Hemp, Jones Mill, Higdon, Nottely
Dam, Gregory, Loving, Cohutta Wilderness, Epworth, Conasauga Lake,
Tennga, Mineral Bluff, Cisco, Colwell, Culberson and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8408 3485 8406 3486 8477 3499 8479
TIME...MOT...LOC 2049Z 271DEG 29KT 3496 8470
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 22, 5:08 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT FRI JUN 22 2018
GAZ013-014-021>023-033-034-222200-
Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
508 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...DAWSON...
NORTH FULTON...NORTHEASTERN CHEROKEE...FORSYTH...NORTHWESTERN
GWINNETT AND SOUTHEASTERN PICKENS COUNTIES UNTIL 600 PM EDT...
At 507 PM EDT...a strong thunderstorm was over Alpharetta, moving
northeast at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Cumming, Dawsonville, Johns Creek, Alpharetta, Milton, Duluth, Sugar
Hill, Suwanee, Buford, Flowery Branch, Oakwood, Berkeley Lake, Ball
Ground, Free Home, Buffington, Dougherty, Hickory Flat, Drew, Buford
Dam-Lake Lanier Parks and Coal Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8398 3423 8387 3398 8419 3416 8434
3418 8448 3450 8422
TIME...MOT...LOC 2107Z 226DEG 33KT 3409 8432
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 5:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT FRI JUN 22 2018
GAZ020-031-032-041>043-222145-
Douglas GA-Cobb GA-Haralson GA-Bartow GA-Carroll GA-Paulding GA-
517 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOUGLAS...COBB...EASTERN
HARALSON...SOUTHEASTERN BARTOW...NORTHEASTERN CARROLL AND PAULDING
COUNTIES UNTIL 545 PM EDT...
At 516 PM EDT...strong thunderstorms extended from around Dallas to
near Lake Val-Do-Mar and Treasure Lake, moving northeast at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Marietta, Douglasville, Carrollton, Dallas, Smyrna, Kennesaw,
Acworth, Villa Rica, Powder Springs, Austell, Temple, Hiram, Emerson,
Lithia Springs, Fair Oaks, Lost Mountain Park, Brownsville, Cross
Roads, Abilene and Draketown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3379 8507 3392 8500 3413 8470 3410 8466
3408 8466 3408 8462 3403 8455 3395 8451
3375 8459 3358 8512
TIME...MOT...LOC 2116Z 237DEG 30KT 3391 8483 3382 8479 3371 8487 3366
8497
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 5:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT FRI JUN 22 2018
GAZ033-034-045-222215-
De Kalb GA-North Fulton GA-Gwinnett GA-
526 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
GWINNETT COUNTIES UNTIL 615 PM EDT...
At 525 PM EDT...a strong thunderstorm was over Tucker, moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Lawrenceville, Dunwoody, Duluth, Snellville, Suwanee, Lilburn,
Chamblee, Norcross, Doraville, Clarkston, Stone Mountain, Avondale
Estates, Grayson, Berkeley Lake, Pine Lake, Tucker, North Decatur,
North Atlanta, Belvedere Park and North Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3401 8397 3384 8391 3382 8393 3374 8423
3387 8435 3406 8416
TIME...MOT...LOC 2125Z 229DEG 20KT 3385 8422
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 22, 5:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NNE SWEAT MOUNTAIN 34.09N 84.45W
06/22/2018 CHEROKEE GA EMERGENCY MNGR
WIRES WERE REPORTED DOWN ACROSS THE ROADWAY ON WILEY
BRIDGE ROAD OFF PIONEER CIRCLE.
&&
EVENT NUMBER FFC1800360
RWILLISSpecial weather statement, Jun 22, 5:29 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT FRI JUN 22 2018
GAZ027-036-038-039-222215-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-
529 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...
SOUTHEASTERN MADISON...OGLETHORPE AND SOUTHEASTERN CLARKE COUNTIES
UNTIL 615 PM EDT...
At 529 PM EDT...a strong thunderstorm was over Arnoldsville, or near
Lexington...moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lexington, Crawford, Arnoldsville, Carlton, Maxeys, Athens-Clarke
County, Stephens, Jacksons Crossroads, Norman, Hutchings, Watson Mill
Bridge State Park, Vesta and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3374 8323 3382 8330 3385 8328 3386 8333
3389 8335 3409 8302 3405 8299 3403 8293
3401 8294 3401 8291 3398 8286 3398 8285
3399 8284 3397 8278 3399 8266 3396 8264
TIME...MOT...LOC 2129Z 238DEG 37KT 3387 8323
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Catoosa | 41 min |
| Jun 22, 3:39 PM EDT | Special Weather Statement | FFC | Catoosa | 51 min |
| Jun 22, 4:04 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 41 min |
| Jun 22, 4:06 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 39 min |
| Jun 22, 4:22 PM EDT | Special Weather Statement | FFC | Whitfield | 23 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Cobb | 42 min |
| Jun 22, 4:49 PM EDT | Special Weather Statement | FFC | Fannin | 41 min |
| Jun 22, 5:08 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 52 min |
| Jun 22, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 32 min |
| Jun 22, 5:17 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 28 min |
| Jun 22, 5:26 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 49 min |
| Jun 22, 5:29 PM EDT | Special Weather Statement | FFC | Oglethorpe | 46 min |
| Jun 22, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jun 22, 5:46 PM EDT | Special Weather Statement | FFC | Greene, Wilkes | 44 min |
| Jun 22, 5:51 PM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jun 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton | 49 min |
| Jun 22, 6:00 PM EDT | Special Weather Statement | FFC | DeKalb | 45 min |
| Jun 22, 6:10 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 50 min |
| Jun 22, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 45 min |
| Jun 22, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jun 22, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Jun 22, 6:38 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 37 min |
| Jun 22, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Oconee | 39 min |
| Jun 22, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Lamar, Meriwether, Pike and 1 more | 35 min |
| Jun 22, 7:03 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Jun 22, 7:09 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| Jun 22, 7:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jun 22, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 53 min |
| Jun 22, 7:32 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 43 min |
| Jun 22, 7:55 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.